# SDR JBXA000221

- Difficulty date: November 23, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 6,795 hours, 6,105 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10012
- Part serial: 628
- Condition: Binding
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS ON APPROACH FLAPS AT 4 DEGREES.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP, OUTBOARD ACTUATOR IAW CRJ AMM 27-53-05.  ALSO REMOVED AND REPLACED RIGHT BPSU IAW CRJ AMM 27-51-10.  OPERATIONAL TEST OF FLAP SYSTEM GOOD AT THIS TIME IAW CRJ AMM 27-54-00.
